# SDR TIPR20090016

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: General aviation
- Aircraft: N768VA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 81,032 hours, 19,961 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311T3281
- Condition: Gouged
- Location: Zone 400
- Part time: 81,032 hours, 19,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD LWR RT CORNER HAS GOUGES.  INSTALLED REPAIR IAW REO-G12896 REV A DATED 07-16-2009.
